| Model Number |
1230-7505-003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product: poly insert implant size 40 +8, 1230-7505-003, lot # 2105624.The revision surgery was completed as intended.The investigation is ongoing.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
Hold for kp 3.10
it was reported that the patient underwent initial shoulder arthroplasty and approximately 02 months later was revised due to dissociation of the humeral insert from the humeral stem.The previous humeral insert and humeral stem were replaced with a new insert and stem.The patient did not report any specific event that may have caused the dissociation of the insert.Attempts to obtain further information have been made and no further information has been provided.Customer has indicated that the implants will not be returned for investigation as the implants were discarded by the hospital.